| Model Number |
6532 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.When the box of a 15mm x 2.75mm nc quantum apex balloon catheter was opened, it was noted that the device was broke into two fragments.The procedure was completed with another device.There were no patient complications reported and the patient status was stable.